# SDR 03FDEA00433

- Difficulty date: April 11, 2003
- Submitted: April 11, 2003
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47835
- Aircraft time: 76,971 hours, 20,188 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG W/W AFT O/B STRUCTURE HAS CRACKED L-ANGLE.  CLOSING ACTION ON 04/11/03.  REMOVED ANGLE IAW SRM 51-31-01, FAB ANGLE ON TRAVLER T2/325914.  INSTALLED ANGLE IAW SRM 51-31-01.
